# SDR ABXA9700981

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Engine: Pwa JT8D9A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 4913801AS4111118
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LANDING GEAR CONTROL CABLES HEAVY RUSTED INSIDE THE PULLEY JUST ABOVE THE LANDING CONTROL VALVE.  REPLACED CABLE RUN 102A IAW DC9 MM 32-31-0.
